BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2011 Volume 20 >

Please use this identifier to cite or link to this item:

Title: Robust Estimation in Multitype Branching Processes Based on their Asymptotic Properties
Authors: Stoimenova, Vessela
Atanasov, Dimitar
Keywords: Trimmed likelihood
multitype branching process
asymptotic properties
parameter estimation
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 20, No 1, (2011), 203p-220p
Abstract: In this work we propose two procedures for robust estimation of the individual distributions of multitype discrete-time Galton-Watson branching processes with an increasing number of ancestors, using the relative frequencies of the process and their asymptotic distributions. The study is based on simulations and numerical results.
Description: 2000 Mathematics Subject Classification: 60J80.
ISSN: 0204-9805
Appears in Collections:2011 Volume 20

Files in This Item:

File Description SizeFormat
Pliska-20-2011-203-220.pdf1.28 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License